Basic Noncommutative Geometry by Masoud Khalkhali: ZURICH: EUROPEAN MATHEMATICAL SOCIETY, 2013, 257 PP., SECOND EDITION, SOFTCOVER, 38.00 EUR, ISBN 978-3-03719-128-6

John Roe

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)93-94
Number of pages2
JournalMathematical Intelligencer
Issue number1
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • History and Philosophy of Science

Cite this